Solution of boundary value problems for integro-differential equations by using differential transform method

Arikoglu A., Ozkol I.

APPLIED MATHEMATICS AND COMPUTATION, vol.168, no.2, pp.1145-1158, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 168 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.10.009
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1145-1158
  • Istanbul Technical University Affiliated: No


In this study, we extended the differential transform method (DTM) to solve the integro-differential equations. New theorems for the transformation of integrals are introduced and prooved. The commonly encountered linear and nonlinear integro-differential equations that appear in literature are solved as an illustration for the efficiency of the method. Some numerical results are also given to demonstrate the superiority of the method to other common techniques. The results we obtained by using this technique is much more accurate compared to the existing ones. (c) 2004 Elsevier Inc. All rights reserved.